Alpha invariant for general polarizations of del Pezzo surfaces of degree 1

Kyusik Hong, Joonyeong Won

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


For an arbitrary ample divisor A in smooth del Pezzo surface S of degree 1, we verify the condition of the polarization (S, A) to be K-stable and it is a simple numerical condition.

Original languageEnglish
Pages (from-to)1689-1700
Number of pages12
JournalMathematische Nachrichten
Issue number11-12
StatePublished - Aug 2017

Bibliographical note

Publisher Copyright:
© 2017 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim


  • K-stability
  • del Pezzo surface
  • α-invariant of Tian

Cite this